# SDR UALA2010082603145

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 71,118 hours, 20,458 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01109F2
- Condition: Faulty
- Location: Equipment Cool
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS OFF THE BLOCKS.  EQUIPT OVERHEAT EICAS ADVISORY MSG.  NO ASSOCIATED MAINT MSG.  OK IN ALTN.  REPLACED EQUIPMENT COOLING FILTER, SYS OPS NORMAL.
